# SDR 08FDEA00034

- Difficulty date: January 4, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NOSE LANDING GEAR TRUNNION FITTING FOUND CRACK AT LOWER   LONGERON FASTENER HOLE.  REPAIR CARRIED OUT AS PER SRM 51-33-01 VOLUME II AND FEDEX EA 1-5310-117251,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
